# SDR HNAA0100007

- Difficulty date: January 28, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N937HA
- Make and model: Dhav DHC8102
- Aircraft serial: 148
- Aircraft time: 32,025 hours, 36,244 cycles
- System (JASC): 5751 · Ailerons
- Part: Housing
- Part number: 85711339103
- Condition: Cracked
- Location: Lt Wing Aileron
- Part time: 32,025 hours, 36,244 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN AILERON QUADRANT MOUNTING BRACKET/HOUSING ON LOWER OUTBOARD CORNER RUNNING TO THE FIRST RIVET THEN .25 INCHES INBOARD OF RIVET TOWARDS THE NEXT RIVET.  CRACK IS TO BE EDDY CURRENT INSPECTED EVERY 70 HOURS AND REPAIRED WITH IN 500 HOURS PER PIEDMONT EO8-57-01-620.
